Large Time Behavior of Solutions for Derivative Cubic Nonlinear Schrödinger Equations

Nakao Hayashi, Pavel I. Naumkin, Hidetake Uchida

Research output: Contribution to journalArticle

14 Citations (Scopus)

Abstract

We study the asymptotic behavior in time and scattering problem for the solutions to the Cauchy problem for the derivative cubic nonlinear Schrödinger equations of the following form where are real valued functions. Here the parameters, and λ2, λ3, λ4, λ5 ∈ C are such that λ23 ∈ R and λ45 ∈ R. If and λ5=β=±1, equation (A) appears in the classical pseudospin magnet model [9]. We prove that if and the norm ‖u03,0+‖u02,1=∊ is sufficiently small, then the solution of (A) exists globally in time and satisfies the sharp time decay estimate ‖u(t)‖2,0∞≤C∊(1+ |t|)-1/2, where. Furthermore we prove existence of modified scattering states and nonexistence of nontrivial scattering states. Our method is based on a certain gauge transformation and an appropriate phase function.

Original languageEnglish
Pages (from-to)501-513
Number of pages13
JournalPublications of the Research Institute for Mathematical Sciences
Volume35
Issue number3
DOIs
Publication statusPublished - 1999 Jan 1
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Large Time Behavior of Solutions for Derivative Cubic Nonlinear Schrödinger Equations'. Together they form a unique fingerprint.

  • Cite this